It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mervat on October 10, 2000 at 15:11:19:

In Reply to: Difficulty swallowing - Worsened by meds posted by Char S. on September 27, 2000 at 06:41:24:

: Was wondering if anyone else has experienced this. I have been having difficulty with swallowing for the past 4 months and have been prescribed Zantac, then Prilosec, then Prevacid. None of them seemed to have helped much. I never felt I really had that much of an acid problem in the first place. Now, I'm going to have an endoscopy today and the GI dr. that I went to told me to stop taking the Prevacid so that they can get a full understanding of what may be the problem without the medication reducing anything. I've been off the medication for 5 days now and during this time I noticed that I had less of a problem swallowing. There is still a problem but there was also a definite improvement. Anyone else experience this? Replies would be best e-mailed. Thanks.
Yes I have tried Zantac, prevacid, pepcid AC and Prilosec. All these drugs reduce the secretion of the acid(I do not believe there is complete blocking for acid secretion, since I still experience acid reflux while on the above mentioned medications). I feel better upon avoiding lying down even when sleeping at night and follow a diet that avoids fat, spice, black pepper and hard to digest food.I want to mention that I am experiencing now heart palpitation that commenced last month right after I started taking the Prilosec. I am undergoing heart tests and waiting for the result.


Follow Ups

All times are GMT -7. The time now is 02:33 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!